# SDR ABXA070014

- Difficulty date: January 12, 2007
- Submitted: January 22, 2007
- Operation: Air carrier
- Aircraft: N793AX
- Make and model: Boeing 767281
- Aircraft serial: 23143
- Aircraft time: 46,173 hours, 38,536 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Idg
- Part number: 739515C
- Part serial: F1399ZV
- Condition: Failed
- Location: Lt Engine
- Part time: 2,405 hours, 924 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

EICAS LEFT GENERATOR OFF DISPLAYED, OFF LIGHT ILLUMINATED.  GENERATOR SWITCH RESET, DID NOT CORRECT CONDITION.  APU SHUT DOWN AT TOP OF DESCENT, FOLLOWED PROCEDURES, WOULD NOT RESET.  RESTARTED ON VECTORS FOR APPROACH INTO IND.  EMERGENCY AIR DIVERSION INTO IND DUE TO GEN/APU ISSUES.  REPLACED IDG IAW B767 MM 24-11-005.  LEAK CHECKED GOOD.  PERFORMED APU BITE PROCEDURE IAW B767 MM 49-11-00-12.  SYSTEM CHECKED NORMAL.
